EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 75 months after a right total knee replacement procedure, the patient has experienced prosthesis weardefendant's defective implant neccessitated or will "necessitate" surgical revision, "permanent" impairment and health care expenses due to the revision."plaintiff" had and will continue to have pain and suffering, lost enjoyment of life, disfigurement from scars and lost earning capacity.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices: (5144281)02-020-11-0350 - truliant ps cem fem ps cem right sz 5.(5200799)02-022-45-5050 - truliant tib fit tray cem sz 5f / 5t.(5228252) 200-07-35 - advanced patella 35mm 3 peg implant.(5331100) 204-70-00 - tibial stem ext.Screw.(5347964) 02-012-60-1425 - tru stem ext 14mm x 25mm.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.